# SDR 04FDEA03296

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE FOUND CORRODED. CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-08.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-77986.
